Paper by Erik D. Demaine

Reference:
Erik D. Demaine and Sampalli Srinivas, “A Novel Routing Algorithm for k-ary n-cube Interconnection Networks”, International Journal of High Speed Computing, volume 8, number 1, 1996, pages 81–92.

Availability:
The paper is available in PostScript (151k), PDF (1941k), and ZIPped PDF (421k).
See information on file formats.
[Google Scholar search]


See also other papers by Erik Demaine.
These pages are generated automagically from a BibTeX file.
Last updated May 17, 2017 by Erik Demaine.